A framework to study commutation problems
Bulletin de la Société Mathématique de France, Volume 106 (1978), pp. 289-309.
@article{BSMF_1978__106__289_0,
     author = {Van Daele, Alfons},
     title = {A framework to study commutation problems},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {289--309},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     doi = {10.24033/bsmf.1874},
     mrnumber = {80k:46066},
     zbl = {0389.46047},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1874/}
}
TY  - JOUR
AU  - Van Daele, Alfons
TI  - A framework to study commutation problems
JO  - Bulletin de la Société Mathématique de France
PY  - 1978
SP  - 289
EP  - 309
VL  - 106
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1874/
DO  - 10.24033/bsmf.1874
LA  - en
ID  - BSMF_1978__106__289_0
ER  - 
%0 Journal Article
%A Van Daele, Alfons
%T A framework to study commutation problems
%J Bulletin de la Société Mathématique de France
%D 1978
%P 289-309
%V 106
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1874/
%R 10.24033/bsmf.1874
%G en
%F BSMF_1978__106__289_0
Van Daele, Alfons. A framework to study commutation problems. Bulletin de la Société Mathématique de France, Volume 106 (1978), pp. 289-309. doi : 10.24033/bsmf.1874. http://archive.numdam.org/articles/10.24033/bsmf.1874/

[1] Digernes (T.). - Poids dual sur un produit croisé, C. R. Acad. Sc. Paris, t. 278, 1974, série A, p. 937-940. | MR | Zbl

[2] Digernes (T.). - Duality for weights on covariant systems and its applications, Thesis, University of California, Los Angeles, 1975.

[3] Rieffel (M.). - A commutation theorem and duality for free Bose fields, Comm. math. Phys., t. 39, 1974, p. 153-164. | MR | Zbl

[4] Rieffel (M.). - Commutation theorems and generalized commutation relations, Bull. Soc. math. France, t. 104, 1976, p. 205-224. | Numdam | MR | Zbl

[5] Rieffel (M.) and Van Daele (A.). - The commutation theorem for tensor products of von Neumann algebras, Bull. London math. Soc., t. 7, 1975, p. 257-260. | MR | Zbl

[6] Rieffel (M.) and Van Daele (A.). - A bounded operator approach to Tomita-Takesaki theory, Pacific. J. Math., t. 69, 1977, p. 187-221. | MR | Zbl

[7] Rousseau (R.) and Van Daele (A.). - Crossed products of commutation systems (to appear).

[8] Rousseau (R.), Van Daele (A.) and Vanheeswijck (L.). - A note on the commutation theorem for tensor products of von Neumann algebras, Proc. Amer. math. Soc., t. 61, 1976, p. 179-180. | MR | Zbl

[9] Rousseau (R.), Van Daele (A.) and Vanheeswijck (L.). - A necessary and sufficient condition for a von Neumann algebra to be in standard form, J. London math. Soc., t. 15, 1977, p. 147-154. | MR | Zbl

[10] Takesaki (M.). - Tomita's theory of modular Hilbert algebras and its applications. - Berlin, Springer-Verlag, 1970 (Lecture Notes in Mathematics, 128). | MR | Zbl

[11] Takesaki (M.). - Duality for crossed products and the structure of von Neumann algebras of type III, Acta Math., Uppsala, t. 131, 1973, p. 249-310. | MR | Zbl

[12] Tomita (M.). - Standard forms of von Neumann algebras, "5th Functional analysis symposium of the mathematical society of Japan, [1967. Sendai]". - Sendai, Tôhoku University, Mathematical Institute, 1967.

Cited by Sources: